Ask an Eye Doctor and Get an Answer ASAP
Hi Dr. Stevens and thanks for answering. Yes, a black discoloration on the right side of my lower eyelid, next to my nose that looks like a bruise. I take two blood pressure meds.....Micardia HCT and Dilatizim.
Hello Mary Lou
The lower eyelid has a very fine network of blood vessels. It is particularly vulnerable to bruising and discoloration mostly due to the fact that the skin here is also very thin, about 1/3 the thickness of other skin in the body. What you experienced typically happens when someone is taking some blood thinners, such as asprin, motrin, plavix, etc. If you are not taking any of these medicines, it may mean your blood pressure is up. Sometimes, it is just a result of minor rubbing while sleeping. Typically, this resolves on its own in a week or so, and is not worrisome or indicative of underlying disease or tumors or anything like that. I wish you well, Dr. Stevens
Thanks, XXXXX XXXXX'll talk to my own Doctor too, next time I visit him.
Appreciate the help......mary lou